# SDR VNAA2011102100019

- Difficulty date: October 17, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 18,020 hours, 18,654 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 601509199
- Part serial: 6785157
- Condition: Malfunctioned
- Location: Oil System
- Part time: 17,300 hours, 17,856 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE LOW OIL PRESSURE 40 TO 22 PSI AT ALL POWER SETTINGS AFTER DEPARTURE FROM DAY.  CREW RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND TROUBLESHOT AIRCRAFT, REMOVED AND REPLACED LEFT ENGINE OIL PRESSURE TRANSDUCER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
